# SDR UPS802292

- Difficulty date: February 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N752UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45952
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 807075T6
- Condition: Cracked
- Location: Fs 380
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 'C' CHECK, MAINTENANCE FOUND SKIN CRACKED AT FASTENER HOLE AT FS 380, BETWEEN LONGERONS 30L-29R.  REPAIRED SKIN PER SRM 53-2-1.
